Avoidance of roads by large herbivores and its relation to disturbance intensity
Version of Record online: 22 AUG 2012
© 2012 The Authors. Journal of Zoology © 2012 The Zoological Society of London
Journal of Zoology
Volume 289, Issue 1, pages 32–40, January 2013
How to Cite
Leblond, M., Dussault, C., Ouellet, J. –P. (2013), Avoidance of roads by large herbivores and its relation to disturbance intensity. Journal of Zoology, 289: 32–40. doi: 10.1111/j.1469-7998.2012.00959.x
- Issue online: 21 DEC 2012
- Version of Record online: 22 AUG 2012
- Manuscript Accepted: 12 JUL 2012
- Manuscript Revised: 28 JUN 2012
- Manuscript Received: 26 MAR 2012
- Ministère des Ressources naturelles et de la Faune
- Ministère des Transports du Québec
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!